advertisement
Question
Posted by: Talullah | 2006/10/30

Sore breasts after stopped injection

Good Day

I was on the Nur Isterate injectin for the past 2 years, but i stopped taking it in September, planning to get pregnant. I was supposed to go for the next injection on 23rd September.

The problem now is that my breats are constantly sore and tender since i stopped the injection. Is it possible that i could already be pregnant, i thought fertility only returns about 6 months after stopping the injection. My periods also have not started yet.

Or is it just a side effect to stopping the injection.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible to fall pregnant soon after stopping the injection, but your symptoms could also be from the hormonal changes after stopping. The best way to be sure is to do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement